Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 24, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2013, 7:52 AM EDT for Morgan County, Perry County, Washington County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 7:52 AM EDT (11:52 UTC)
- Expired
- Jul 9, 2013, 10:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, OH, Perry County, OH, Washington County, OH
The radar
The Cincinnati radar (KILN), 152 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:53 AM EDT | FLASH FLOOD | Crooksville, OH | EVACUATIONS BEGINNING IN THE TOWN OF CROOKSVILLE DUE TO MOXAHALA CREEK AND BLACK FORK BANKFULL AND STILL RISING. |
| Jul 9, 8:28 AM EDT | FLASH FLOOD | 2 N Crooksville, OH | OVER 3 FEET OF WATER IN VILLAGE GREEN APARTMENTS NORTH OF CROOKSVILLE |
| Jul 9, 8:28 AM EDT | FLASH FLOOD | Corning, OH | 12 PEOPLE EVACUATED FROM HOUSES IN THE TOWN OF CORNING DUE TO SUNDAY CREEK GETTING OUT OF ITS BANKS |
| Jul 9, 9:15 AM EDT | FLASH FLOOD | 5 Sw Mcconnelsville, OH | BUCK RUN ROAD IS FLOODED WITH WATER FROM BUCK RUN FLOWING OVER THE ROADWAY |
| Jul 9, 9:22 AM EDT | FLASH FLOOD | Crooksville, OH | EVACUATIONS UNDERWAY CURRENTLY FOR CHINA STREET IN CROOKSVILLE |
| Jul 9, 10:31 AM EDT | HEAVY RAIN 2.2 | 1 N New Lexington, OH | MEASURED OVER THE LAST 24 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1365 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
321
WGUS51 KRLX 091152
FFWRLX
OHC115-127-167-091445-
/O.NEW.KRLX.FF.W.0024.130709T1152Z-130709T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
752 AM EDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF MCCONNELSVILLE...
PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...SHAWNEE...PERRY STATE
FOREST...NEW LEXINGTON...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 1045 AM EDT
* AT 748 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CREEKS
AND STREAMS STARTING TO COME OUT OF THEIR BANKS IN EASTERN PERRY
COUNTY DUE TO HEAVY RAIN THAT FELL EARLIER FROM A THUNDERSTORM OVER
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THORNVILLE...GLENFORD AND CROOKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3991 8217 3983 8216 3982 8207 3978 8207
3976 8164 3968 8163 3967 8158 3958 8157
3952 8171 3956 8227 3959 8227 3959 8238
3973 8238 3975 8241 3983 8241 3984 8248
3993 8247
$$
282 follow-up statements
155
WGUS71 KRLX 091250
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
850 AM EDT TUE JUL 9 2013
OHC115-127-167-091445-
/O.CON.KRLX.FF.W.0024.000000T0000Z-130709T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN OH-PERRY OH-WASHINGTON OH-
850 AM EDT TUE JUL 9 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHWESTERN WASHINGTON...PERRY AND MORGAN COUNTIES...
AS OF 830 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
CREEKS AND STREAMS COMING OUT OF THEIR BANKS IN EASTERN PERRY
COUNTY DUE TO HEAVY RAIN THAT FELL OVERNIGHT. EVACUATIONS WERE
UNDERWAY IN THE TOWN OF CROOKSVILLE DUE TO MOXAHALA CREEK AND BLACK
FORK AT BANKFULL AND STILL RISING. OVER 3 FEET OF WATER WAS
REPORTED IN VILLAGE GREEN APARTMENTS NORTH OF CROOKSVILLE. 12
PEOPLE WERE EVACUATED FROM HOUSES IN THE TOWN OF CORNING DUE TO
SUNDAY CREEK GETTING OUT OF ITS BANKS THERE...AND OVER 4 FEET OF
WATER WAS FLOWING OVER STATE ROUTE 13.
THE HEAVIEST OF THE RAIN HAD LONG SINCE MOVED OUT OF THE AREA...BUT
A SMALL THUNDERSTORM WAS LOCATED 15 MILES WEST OF SOMERSET...OR NEAR
LANCASTER...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PERRY
STATE FOREST...NEW LEXINGTON...SHAWNEE AND MCCONNELSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CHARLESTON.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3991 8217 3983 8216 3982 8207 3978 8207
3976 8164 3968 8163 3967 8158 3958 8157
3952 8171 3956 8227 3959 8227 3959 8238
3973 8238 3975 8241 3983 8241 3984 8248
3993 8247
$$
12451
WGUS71 KRLX 091447
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1047 AM EDT TUE JUL 9 2013
OHC115-127-167-091453-
/O.EXP.KRLX.FF.W.0024.000000T0000Z-130709T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN OH-PERRY OH-WASHINGTON OH-
1047 AM EDT TUE JUL 9 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1045 AM EDT FOR
NORTHWESTERN WASHINGTON...PERRY AND MORGAN COUNTIES...
THE HEAVIEST OF THE RAIN HAS MOVED OUT OF THE AREA.
FLOOD WATERS FROM MOXAHALA CREEK AND BLACK FORK PROMPTED EVACUATIONS
IN CROOKSVILLE EARLIER THIS MORNING...AND SUNDAY CREEK CAME OUT OF
ITS BANKS IN CORNING. WITH THE HEAVIEST OF THE RAIN LONG
GONE...THESE FLOOD WATERS WERE BEGINNING TO RECEDE. THEREFORE THE
FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE.
A FLASH FLOOD WATCH DOES REMAIN IN EFFECT UNTIL 8 PM THIS
EVENING...AS ADDITIONAL THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING COULD CAUSE FURTHER PROBLEMS.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3991 8217 3983 8216 3982 8207 3978 8207
3976 8164 3968 8163 3967 8158 3958 8157
3952 8171 3956 8227 3959 8227 3959 8238
3973 8238 3975 8241 3983 8241 3984 8248
3993 8247
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 5:59 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 9, 5:59 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
559 AM EDT TUE JUL 9 2013
.SYNOPSIS...
NORTHWEST FLOW INTO THURSDAY BRINGS MORE CONVECTION. A COLD FRONT
PUSHES THROUGH THURSDAY. DRIER AIR FOR FRIDAY INTO SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
6 AM UPDATE. NO SIGNIFICANT CHANGE. STILL EXPECT MOST OF THE
ONGOING CONVECTION TO OUR WEST WILL MAINLY AFFECT SOUTHEAST OHIO
AND NORTHWEST WEST VIRGINIA EARLY THIS MORNING.
PREVIOUS DISCUSSION...
A VERY ACTIVE WEST TO NORTHWEST FLOW CONTINUES THIS PERIOD. TIMING
AND TRACKING THE EMBEDDED UPPER IMPULSES IN THIS FLOW REGIME WILL BE
DIFFICULT AS USUAL. ONE IDENTIFIED UPPER IMPULSE AND ASSOCIATED
MODEST WESTERLY 850 MB JET EXITS NORTHERN AREAS BY MID MORNING. WILL
PLAY THIS EARLY MORNING SYSTEM TO START WITH CAT POPS ACROSS THE
NORTH WHERE FLASH FLOOD WATCH CONTINUES UNTIL NOON TODAY...WITH MORE
SCATTERED SHOWERS FARTHER SOUTH. THEREAFTER...WITH A VERY MOIST AND
UNSTABLE ATMOSPHERE...WILL GO WITH AT LEAST CHANCE POPS THIS
AFTERNOON. HIGHEST POPS WILL BE ACROSS THE NORTH AND WEST WHERE BEST
INFLOW OF RICH MOISTURE CONTINUES. WILL KEEP CHANCE POPS TONIGHT
GIVEN THE VERY JUICY AND STILL SOMEWHAT UNSTABLE SOUNDINGS...ALONG
WITH NEXT UPPER IMPULSE MODELS ARE SHOWING IN VARYING DEGREES OF
TRACK AND TIMING. DESPITE A LOT OF CLOUDS...ESPECIALLY ACROSS THE
NORTH...WILL GO ON THE HIGH SIDE OF TEMPERATURE GUIDANCE...AND ON
THE HIGH SIDE TONIGHT GIVEN ALL THE MOISTURE.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
ANOTHER QUICK SHORT TERM FORECAST AND DISCUSSION HERE WITH RADAR
DUTY FORTHCOMING.
BROAD TROUGH ALOFT REEMERGES MID WEEK...AND WILL SEE AN EMBEDDED
SHORT WAVE WITHIN THE BROADER CYCLONIC FLOW APPROACHING FOR THE END
OF THE WEEK. PRIOR TO THIS...AT THE SURFACE...A SUBSTANTIAL COLD
FRONT WILL BRING AN AIRMASS CHANGE TO THE MIDDLE OHIO VALLEY/CENTRAL
APPALACHIANS. FINALLY. SO...AS HAS BEEN THE CASE...KEEP THE POPS
GOING THROUGH WEDNESDAY NIGHT WITH THE FRONT...AND LINGERING
THURSDAY WITH THE AFOREMENTIONED TROUGH AXIS. SHOULD LOSE THE POPS
CWA WIDE THURSDAY NIGHT...AROUND 06Z OR SO...GIVING THE FIRST TIME
WITHOUT POPS IN ANY OF THE COUNTIES OF OUR CWA IN WHO KNOWS HOW
LONG. UNTIL THEN...PRECIPITABLE WATER VALUES REMAIN HIGH...AND WILL
HAVE TO BE ON ALERT FOR MORE CONVECTION IN SATURATED
AREAS...PARTICULARLY IN SOUTHEAST OHIO.
CONTINUE TO KEEP TEMPERATURES BELOW 90 DEGREES WEDNESDAY WITH CLOUDS
AND CONVECTION...AND WILL SEE SLIGHTLY BELOW VALUES POST FRONTAL
THURSDAY AFTERNOON. SOME ISOLATED LOWLAND UPPER 50S ARE POSSIBLE
THURSDAY NIGHT...BUT MOST WILL HANG IN THE LOWER 60S. NUMEROUS
LOCATIONS IN THE MOUNTAINS EXPECTED TO BE IN THE MID TO UPPER 50S.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
WITH 500 RIDGE BUILDING EAST INTO THE MID MISSISSIPPI VALLEY...SAY
STL VCNTY...DRIER AIR SHOULD FINALLY REACH US THURSDAY NIGHT INTO
FRIDAY. CERTAINLY NEED SOME TIME TO DRY OUT.
THE FRONT SHOULD BEGIN TO WASH OUT OVER THE PIEDMONT OF NORTH
CAROLINA BY FRIDAY. THE BIT QUESTION BECOMES...IF AND HOW QUICKLY
THE DEEPER MOISTURE CREEPS BACK WEST OR NORTHWEST. THE FLOW ALOFT
MAY BECOME SO LIGHT...THAT WE REMAIN DRIER LONGER.
WILL TRY TO BE SLOWER INCREASING POPS ESPECIALLY N OF CRW. HAVE SOME
LIKELY POPS ALONG THE EASTERN SLOPES FROM SOUTHERN POCAHONTAS TO SW
VIRGINIA BY SUNDAY.
TRIED TO WARM MAXIMUM TEMPERATURES UP INTO THE MID AND UPPER 80S BY
SUNDAY INTO MONDAY FOR THE WESTERN LOWLANDS.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
12Z TUESDAY THRU 12Z WEDNESDAY...
AN UPPER DISTURBANCE WILL KEEP A HIGH THREAT OF CONVECTION THRU 14Z
MAINLY ACROSS THE NORTHERN HALF OF THE AREA. EXPECT A DECREASE IN
THE CONVECTION 14Z TO 18Z WITH UPPER DISTURBANCE EXITING AND THE
DIURNAL MIN FOR CONVECTION. SCATTERED CONVECTION DEVELOPS AROUND
18Z...MAINLY IN THE NORTH WHERE EARLIER CONVECTION WILL HAVE
PRODUCED OUTFLOW BOUNDARIES. AFTER 00Z...STILL HAVE CHANCE POPS TIL
AT LEAST NEAR END OF PERIOD...AS CANNOT SEE ANY WELL DEFINED UPPER
DISTURBANCE TO FOCUS ON.
THRU 14Z...GENERALLY VFR...EXCEPT MVFR TO LOCALLY IFR IN THE HEAVIER
CONVECTION NORTHERN AREAS. FOG LOOKS MAINLY CONFINED TO AREAS OF
RAIN...PKB AND CKB.
AFTER 14Z...GENERALLY VFR OUTSIDE SCATTERED AFTERNOON AND NIGHT TIME
CONVECTION. CANNOT SEE ANY WELL DEFINED UPPER DISTURBANCE YET TO
FOCUS ANY ORGANIZED CONVECTION AND LOWERING OF CATEGORIES THIS
AFTERNOON AND TONIGHT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: CONVECTIVE COMPLEXES POSSIBLE LATER THIS
AFTERNOON AND TONIGHT.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE TUE 07/09/13
UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15
CRW CONSISTENCY M M M H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY M M M H H H H H H H H H
PKB CONSISTENCY M M M M M H H H H H H H
CKB CONSISTENCY M M M M M M H H H H H H
AFTER 12Z WEDNESDAY...
IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
IFR IN FOG POSSIBLE OVERNIGHT THURSDAY NIGHT INTO EARLY FRIDAY
MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ009>011-019-020-
031-032.
OH...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ066-067-075-076-
084.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JMV/26
NEAR TERM...JMV
SHORT TERM...26
LONG TERM...KTB
AVIATION...JMVHazardous weather outlook, Jul 9, 3:48 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 348 AM EDT TUE JUL 9 2013 KYZ101>103-OHZ083-085>087-WVZ006>008-017-100800- GREENUP-CARTER-BOYD-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON- JACKSON WV-WIRT- 348 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT OF FLASH FLOODING ON CREEKS INCREASES WEDNESDAY INTO THURSDAY. IF SHOWERS BECOME ORIENTED ALONG THE AXIS OF THEIR MOVEMENT...A MORE SERIOUS FLOOD POTENTIAL WILL EXITS. THE GROUND IS WET ENOUGH...THAT EVEN SOME HEADWATER RIVERS COULD HAVE STRONG RISES AND APPROACH FLOOD STAGE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY EVENING. THE AMOUNT OF CONVECTION AND CLOUDS TO START THE DAY ON WEDNESDAY...MAY BE THE DETERMINING FACTOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-100800- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-RITCHIE- DODDRIDGE-HARRISON-TAYLOR- 348 AM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT OF FLASH FLOODING ON CREEKS CONTINUES FOR WEDNESDAY INTO THURSDAY. IF SHOWERS BECOME ORIENTED ALONG THE AXIS OF THEIR MOVEMENT...A MORE SERIOUS FLOOD POTENTIAL WILL EXITS. THE GROUND IS WET ENOUGH...THAT EVEN SOME HEADWATER RIVERS COULD HAVE STRONG RISES AND APPROACH FLOOD STAGE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY EVENING. THE AMOUNT OF CONVECTION AND CLOUDS TO START THE DAY ON WEDNESDAY...MAY BE THE DETERMINING FACTOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ105-VAZ003-004-WVZ005-013>016-018-024>030-033>040-046-047-100800- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-PUTNAM-KANAWHA-ROANE- CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 348 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT OF FLASH FLOODING INCREASES WEDNESDAY INTO THURSDAY. IF SHOWERS BECOME ORIENTED ALONG THE AXIS OF THEIR MOVEMENT...A MORE SERIOUS FLOOD POTENTIAL EXITS. THE GROUND IS WET ENOUGH...THAT EVEN SOME HEADWATER RIVERS COULD HAVE STRONG RISES AND APPROACH FLOOD STAGE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY EVENING. THE AMOUNT OF CONVECTION AND CLOUDS TO START THE DAY ON WEDNESDAY...MAY BE THE DETERMINING FACTOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:13 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 52 hr |
| Jul 8, 10:40 PM EDT | Special Weather Statement | RLX | Perry | 65 min |
| Jul 8, 11:08 PM EDT | Special Weather Statement | RLX | Athens | 67 min |
| Jul 9, 12:30 AM EDT | Flash Flood Warning | RLX | Morgan, Perry | 3 hr |
| Jul 9, 10:38 AM EDT | Special Weather Statement | RLX | Athens | 6 hr |
| Jul 9, 11:18 AM EDT | Special Weather Statement | RLX | Athens | 5 hr |
| Jul 9, 4:30 PM EDT | Special Weather Statement | RLX | Athens | 3 hr |
| Jul 9, 5:30 PM EDT | Flash Flood Warning | RLX | Athens, Morgan, Perry | 4 hr |
| Jul 9, 5:53 PM EDT | Special Weather Statement | RLX | Morgan | 52 min |
| Jul 9, 6:41 PM EDT | Special Weather Statement | RLX | Athens, Washington | 94 min |
| Jul 9, 7:54 PM EDT | Areal Flood Warning | RLX | Washington | 36 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.